# SDR CA020905005

- Difficulty date: August 30, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 3094334
- Condition: Jammed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTED STAB TRIM RUNAWAY IN THE NOSE DOWN DIRECTION DURING CLIMB FROM ATL WHILE ACCELERATING TO 250 KTS. CREW DECLARED EMERGENCY AND RETURNED. MAINTENANCE CONTROL NOTIFIED.  MAINTENANCE FOUND INDICATION OF PILOT'S TRIM SWITCH JAMMED IN THE MDC. REMOVED AND REPLACED THE PILOT'S STAB TRIM SWITCH. OPS CHECK GOOD.
